# SDR ASAA2017020619720

- Difficulty date: February 6, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 5,580 hours, 1,879 cycles
- System (JASC): 2437 · DC Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

COCKPIT P5-13 PANEL ELEC LIGHT ILLUMINATED. GROUNDED - YES. FOUND 'STAT INV INOP' FAULT LOGGED, (GATE PWR HAD DROPPED OFF DRAINING BATTERIES). CYCLED POWER & ACCOMPLISHED FIM 24-31 801, FAULT CLEARED AND CHECKS NORMAL. RECHARGED BATTERIES, SYSTEM CHECKS GOOD, REF AMM 24-31-11.
